# SDR IPXA2024021449080

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 66,078 hours, 22,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR EICAS AND LIGHT ON AFTER BLOCK OUT PERFORMED DOOR WARNING SENSOR TEST AS PER AMM 52-71-00, SYST IS WORKING NORMAL.
